Order of Magnitude Bounds for Expectations of Δ2-Functions of Nonnegative Random Bilinear Forms and Generalized U-Statistics

Michael J. Klass, Krzysztof Nowicki

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1471-1501
JournalAnnals of Probability
Issue number3
Publication statusPublished - 1997

Subject classification (UKÄ)

  • Probability Theory and Statistics

Free keywords

  • nonnegative rv's
  • Expectations of functions
  • generalized U-statistics
  • random bilinear forms.

Cite this